# SDR DALA14004586717

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR SUPPORT BS 1460-1480, LBL 16 HAS CORROSION ON UPPER/LOWER SURFACE.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW ER/A 491157-14MA, ACCOMPLISHED REPAIR IAW SRM 51-70-11, FIG 1.
